# SDR UALA2009012600284

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 39,872 hours, 11,031 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Unreliable
- Location: Rt Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TWO YAW DAMPER DISPLAYED ON EICAS & YAW DAMP INOP LIGHT ON (1=L, 2=R).  CREW COMMENTS:  R YAW KICKED OFF.  REPLACED YAW DAMPER SERVO RT.  OPS CHECK GOOD.
